MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN SIZE 5 PRECOAT STEMMED A/P WEDGED TIBIAL COMPONENT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN SIZE 5 PRECOAT STEMMED A/P WEDGED TIBIAL COMPONENT; PROSTHESIS, KNEE
Catalog Number 00598800500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products: 00598801012 nexgen 12mm dia 100mm l straight stem extension lot# 63687921, 00599003510 nexgen distal femoral augment block lot# 63661850, 00597206532 nexgen all poly patella std cemented size 32mm dia 8.5mm thick lot# 64107592, 00598802014 nexgen 14mm dia 100mm l offset stem extension lot# 63810697, 00599401591 nexgen left size e cemented option femoral component lot# 63939477, 00599404012 nexgen 12mm h size e,f w/locking screw green articular surface lot# 63564388.
 
Event or Problem Description
It was reported the patient has continuing pain, swelling, synovitis and difficulty ambulating six years, seven months post implantation.An arthroscopic procedure was completed six years post implantation however symptoms persisted.No additional information provided by patient at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, d5, g3, g6, h1, h2, h3, h6, h10, h11.No devices or photographs were received; therefore, the condition of the components is unknown.Review of the device history records identified no related deviations or anomalies during manufacturing related to the reported event.No compatibility issues were noted.Medical records were not provided.This complaint cannot be confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NEXGEN SIZE 5 PRECOAT STEMMED A/P WEDGED TIBIAL COMPONENT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21597661
Report Number0001822565-2025-00612
Device Sequence Number8925421
Product Code JWH
UDI-Device Identifier00889024220454
UDI-Public(01)00889024220454(17)271130(10)63814253
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number00598800500
Device Lot Number63814253
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale